Alexander Rahm

Alexander Rahm

Postdoctoral researcher

Faculty or Centre Faculty of Science, Technology and Communication
Research Unit RU Mathematics
Postal Address Université du Luxembourg
Maison du Nombre
6, Avenue de la Fonte
L-4364 Esch-sur-Alzette
Campus Office MNO, E06 0635-020
Email
Telephone (+352) 46 66 44 5546
Fax (+352) 46 66 44 35546

Link to personal homepage: http://math.uni.lu/~rahm/

Last updated on: Thursday, 29 March 2018

powered by
orbilu.uni.lu

In press

Full Text
See detailThe mod 2 cohomology rings of congruence subgroups in the Bianchi groups
Berkove, Ethan; Lakeland, Grant; Rahm, Alexander

E-print/Working paper (in press)

Full Text
See detailThe Farrell--Tate and Bredon homology for PSL_4(Z) via cell subdivisions
Bui, Anh Tuan; Rahm, Alexander; Wendt, Matthias

in Journal of Pure and Applied Algebra (in press)

Full Text
See detailOn the Cohomological Crepant Resolution Conjecture for the complexified Bianchi orbifolds
Perroni, Fabio; Rahm, Alexander

in Algebraic and Geometric Topology (in press)

Full Text
See detailGenuine Bianchi modular forms of higher level, at varying weight and discriminant
Rahm, Alexander; Tsaknias, Panagiotis

in Journal de Théorie des Nombres de Bordeaux (in press)

Top of Page

2018

Full Text
See detailSimulation study of the electrical tunneling network conductivity of suspensions of hard spherocylinders
Atashpendar, Arshia; Arora, Sarthak; Rahm, Alexander; Schilling, Tanja

in Physical Review. E. (2018), 98

Full Text
See detailEquivariant K-homology for hyperbolic reflection groups
Lafont, Jean-Francois; Ortiz, Ivonne; Rahm, Alexander; Sanchez-Garcia, Ruben

in The Quarterly Journal of Mathematics (2018), 69(4), 1475-1505

Full Text
See detailOn Farrell-Tate cohomology of SL_2 over S-integers
Rahm, Alexander; Wendt, Matthias

in Journal of Algebra (2018), 512

Top of Page

2016

Full Text
See detailOn the equivariant K-homology of PSL_2 of the imaginary quadratic integers
Rahm, Alexander

in Annales de l'Institut Fourier (2016), 66(4), 1667-1689

Full Text
See detailThe mod 2 cohomology rings of SL_2 of the imaginary quadratic integers
Rahm, Alexander; Berkove, Ethan

in Journal of Pure and Applied Algebra (2016), 220

Top of Page

2015

Full Text
See detailComplexifiable characteristic classes
Rahm, Alexander

in Journal of Homotopy & Related Structures (2015), 10(3), 537--548

Full Text
See detailA refinement of a conjecture of Quillen
Rahm, Alexander; Wendt, Matthias

in Comptes Rendus. Mathématique (2015), 353(9), 779--784

Top of Page

2014

Full Text
See detailThe subgroup measuring the defect of the abelianization of $ SL_2(\Bbb Z[i])$
Rahm, Alexander

in Journal of Homotopy & Related Structures (2014), 9(2), 257--262

Top of Page

2013

Full Text
See detailHigher torsion in the Abelianization of the full Bianchi groups
Rahm, Alexander

in LMS J. Comput. Math. (2013), 16

Full Text
See detailThe homological torsion of $PSL_2$ of the imaginary quadratic integers
Rahm, Alexander

in Trans. Amer. Math. Soc. (2013), 365(3), 1603--1635

Full Text
See detailOn level one cuspidal Bianchi modular forms
Rahm, Alexander; Şengün, Mehmet Haluk

in LMS J. Comput. Math. (2013), 16

Top of Page

2012

Full Text
See detailOn a question of Serre
Rahm, Alexander

in Comptes Rendus. Mathématique (2012), 350(15-16), 741--744

Top of Page

2011

Full Text
See detailHomology and $K$-theory of the Bianchi groups
Rahm, Alexander

in Comptes Rendus. Mathématique (2011), 349(11-12), 615--619

Full Text
See detailThe integral homology of $ PSL_2$ of imaginary quadratic integers with nontrivial class group
Rahm, Alexander; Fuchs, Mathias

in Journal of Pure and Applied Algebra (2011), 215(6), 1443--1472

Top of Page